# SDR SWAA2023120717557

- Difficulty date: November 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS 947.5 TO BS 986.5 AND RBL 49 WL 208.1 AFT GALLEY AND LAV 2023-682148<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 130061901; DUE DATE: 04 JUN 24;[02] EVALUATED REWORKED AREA FLOOR STRUCTURE INNER CHORD LOCATED BS 947.5 TO BS 986.5 AND RBL 49 WL 208.1 AFT GALLEY AND LAV AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1. SEE INDIVIDUAL SIGNOFF BELOW;[03] EVALUATED REWORKED AREA FLOOR STRUCTURE INNER CHORD LOCATED BS 947.5 TO BS 986.5 AND RBL 49 WL 208.1 AFT GALLEY AND LAV AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1. SEE INDIVIDUAL SIGNOFF BELOW. RII
